# SDR K2D2016F00000

- Difficulty date: December 13, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N58243
- Make and model: Hughes 369D
- Aircraft serial: 410934D
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 500P3100105
- Part serial: C922
- Condition: Delaminated
- Location: Tail Rotor
- Part time: 874 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SUNDAY 12 13 15, A TAIL ROTOR BLADE, PN 500P3100-105, SN C922, 491.6 TSR, WAS FOUND IN A DELAMINATED STATE, DURING A PREFLIGHT INSPECTION.  THE LE HAD DELAMINATED FROM THE BLADE ABOUT 2" IN LENGTH.  PROBABLE CAUSE OF THE DELAMINATION IS IMPROPER CURE TIME FOR THE BONDING ADHESIVE, IMPROPER MIXING OF THE BONDING ADHESIVE & OR IMPROPER BEND RADIUS TO METAL LE CAUSING IT TO NOT SEAL PROPERLY AGAINST THE BLADE`S CONTOURED LE.  TO PREVENT A RE-OCCURRENCE OF THE TAIL ROTOR BLADE LE DELAMINATION.
